# SDR SWIA202508060012

- Difficulty date: June 12, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N259SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000656
- Aircraft time: 20,349 hours, 14,772 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2232
- Condition: Unpacked
- Location: Zone 800
- Part time: 19,847 hours, 13,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FWD SVC DOOR BUSTLE, FOUND FWD SVC DOOR SLIDE STARTING TO COME UNRAVELED.     REMOVED AND REPLACED FWD SVC DOOR SLIDE REF AMM 25-65-01. REF CP 30252939 FOR FINAL INSTALL.
